NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Which part of the stethoscope is best for hearing low-pitched sounds such as some heart murmurs?

  1. AThe bell, placed lightly on the skin
  2. BThe earpieces turned backwards
  3. CThe bell, pressed firmly on the skin
  4. DThe diaphragm, pressed firmly on the skin
2.护理学基础困难

An older patient with diarrhoea for three days is dizzy on standing and passing small amounts of dark urine. What is the most likely problem?

  1. AUrinary retention caused by a full bladder
  2. BFluid overload from drinking too much
  3. CDehydration from fluid loss
  4. DNormal ageing that needs no action
3.感染控制与患者安全中等

Which type of white blood cell is most often raised in viral infections?

  1. AEosinophils
  2. BLymphocytes
  3. CBasophils
  4. DNeutrophils
4.感染控制与患者安全困难

哪位患者最需要采取预防跌倒措施?

  1. A新近出现意识混乱、正在使用镇静剂、步态不稳的老年患者
  2. B手指骨折、能独自平稳安全行走的年轻成人
  3. C卧床休息、能遵从指令的清醒患者
  4. D等待出院、能独立行走的患者
5.优先排序与委派中等

值班护士长需要腾出一张床位。哪位患者最适合出院或转到较低级别的护理?

  1. A两小时前因胸痛入院;肌钙蛋白结果尚未回报
  2. B肠道手术后第 1 天,新出现体温 38.5 °C
  3. C无并发症阑尾切除术后第 3 天,能进食,使用口服镇痛药
  4. D肺炎,氧需求在一夜之间从 2 L/min 升至 4 L/min
6.优先排序与委派困难

A patient arrives at the emergency department with a plan to end their life, but has normal vital signs. Which ESI level fits best?

  1. ALevel 5
  2. BLevel 1
  3. CLevel 4
  4. DLevel 2
7.临床护理中等

首次静脉使用一种新抗生素后,最重要的观察是什么?

  1. A脱发是否加重
  2. B当天走了多少路
  3. C过敏反应的征象,如皮疹、哮鸣或肿胀
  4. D下一餐的食欲
8.临床护理困难

Why must severe chronic hyponatraemia be corrected slowly?

  1. AToo-rapid correction can cause osmotic demyelination in the brain
  2. BFast correction makes the kidneys stop producing urine
  3. CFast correction causes severe hypoglycaemia and seizures in most patients
  4. DSodium given quickly causes immediate cardiac arrest
9.实验室检查值与电解质中等

A patient on hemodialysis has an arteriovenous (AV) fistula in the left arm. Where should the nurse draw routine blood samples?

  1. AFrom the right arm
  2. BFrom the fistula
  3. CFrom the left hand
  4. DFrom the left wrist
10.实验室检查值与电解质困难

一名服用阿哌沙班的患者问,为什么他不需要像服用华法林的邻居那样定期做 INR 检查。最好的解释是什么?

  1. AINR 是与其他常规血液检查一起偷偷检查的
  2. B阿哌沙班实际上并不使血液变稀
  3. C阿哌沙班改为每天用 aPTT 监测
  4. D它的作用可预测,所以不需要常规凝血检查
11.药理学中等

A patient with difficulty swallowing is prescribed several tablets. Which one should not be crushed?

  1. AA plain paracetamol tablet
  2. BA tablet that the pharmacist says may be crushed
  3. CA plain aspirin dispersible tablet
  4. DA modified-release (extended-release) tablet
12.药理学困难

Why is vancomycin given by mouth, not intravenously, for Clostridioides difficile infection?

  1. AOral vancomycin is absorbed into the blood better than IV vancomycin
  2. BIntravenous vancomycin causes C. difficile infection
  3. COral vancomycin is not absorbed, so it reaches high levels in the colon
  4. DThe oral form is cheaper but has the same effect as IV
13.内外科护理:心血管与呼吸中等

Which investigation is most often used to confirm a pulmonary embolism?

  1. ACT pulmonary angiography
  2. BAbdominal ultrasound
  3. CPeak flow measurement
  4. DSputum culture
14.内外科护理:心血管与呼吸困难

A 28-year-old woman taking the combined pill comes in breathless and anxious. RR is 30/min, heart rate 118/min and SpO₂ 90% on air. A colleague says it is a panic attack. What should the nurse conclude?

  1. AThe saturation is normal for an anxious person who is breathing fast
  2. BBreathing into a paper bag is the best first treatment for her
  3. CLow oxygen saturation is not explained by anxiety; PE must be excluded
  4. DShe should be sent home after a sedative
15.内外科护理:神经、内分泌与肾脏中等

For which patient with migraine would the nurse question an order for sumatriptan?

  1. AA patient who also has asthma
  2. BA patient with a history of angina
  3. CA patient with well-controlled hypothyroidism
  4. DA patient with an allergy to penicillin
16.内外科护理:神经、内分泌与肾脏困难

The nurse has four patients. Which one needs to be seen first?

  1. AA patient with stable CKD waiting for a renal diet review
  2. BA patient with Parkinson's disease whose next dose is due in two hours
  3. CA patient with hypothyroidism asking when to take levothyroxine
  4. DA patient on insulin for DKA whose potassium is now 2.9 mmol/L
17.内外科护理:消化、围手术期与肿瘤中等

当使用阿片类药物的患者镇静程度加深时,为什么这很重要?

  1. A镇静意味着疼痛已得到完全、安全的控制
  2. B镇静是所有阿片类药物无害且预期的作用
  3. C镇静意味着现在需要更高的剂量
  4. D镇静加深通常先于呼吸抑制出现
18.内外科护理:消化、围手术期与肿瘤困难

A 76-year-old with a past peptic ulcer needs long-term anti-inflammatory treatment for arthritis. Which plan best reduces GI bleeding risk?

  1. AUse the highest NSAID dose to shorten the course
  2. BCombine two different NSAIDs at lower doses
  3. CTake the NSAID with a glass of milk instead of food
  4. DConsider an alternative; if an NSAID is needed, add a PPI
19.产科护理中等

A woman at 18 weeks asks about safe exercise. Which advice is correct?

  1. AModerate exercise like walking or swimming is encouraged
  2. BContact sports and scuba diving are safe if she did them before
  3. CExercise lying flat on her back is best after 20 weeks
  4. DExercise should be stopped completely during pregnancy
20.产科护理困难

A preterm infant receiving oxygen has saturations that are consistently 100%. What should the nurse do?

  1. ALeave it unchanged because 100% is ideal
  2. BRemove the saturation probe to save the skin
  3. CWean the oxygen to the target saturation range
  4. DIncrease the oxygen to provide a safety margin
21.儿科护理中等

What is a normal capillary refill time in a child?

  1. A8 to 10 seconds
  2. B2 seconds or less
  3. C5 seconds or less
  4. D15 to 20 seconds
22.儿科护理困难

A parent asks why the HPV vaccine is offered in early adolescence (at about 11 to 13 years, depending on the country). Which answer is best?

  1. AChildren of this age are already likely to have the virus, so it treats the infection
  2. BIt is only effective if given in the first year of secondary school, before exams start
  3. CIt is given at this age because it prevents chickenpox in adolescence
  4. DIt works best before any exposure to the virus, and young adolescents respond strongly
23.精神科护理中等

首次服用氟哌啶醇几小时后,一名年轻男子的颈部扭向一侧,眼球上翻。这是什么?

  1. A抗精神病药恶性综合征
  2. B迟发性运动障碍
  3. C急性肌张力障碍
  4. D5-羟色胺综合征
24.精神科护理困难

The nurse receives handover for four patients. Which patient should she see first?

  1. AA newly admitted man with depression who says he has given away his dog and written letters to his children
  2. BA man with schizophrenia who is asking for his PRN laxative
  3. CA woman with bipolar disorder who wants to talk about her discharge plans for next week
  4. DA woman with anorexia nervosa who is due to be weighed and have her blood taken in two hours
25.护理数学与单位换算中等
12345678910111203:45?2:45 AM3:45 PM5:45 AM3:45 AM

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 03:45(24 小时制)。哪个条目是 12 小时制中的同一时间?点击它。

03:45
  1. 12:45 AM
  2. 23:45 PM
  3. 35:45 AM
  4. 43:45 AM
26.护理数学与单位换算困难
½ 杯? mL1 tsp? mL½ tbsp? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了½ 杯 / 茶, 1 tsp / 止咳糖浆, ½ tbsp / 液体营养补充剂。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 杯 = 8 fl oz = 240 mL1 tsp = 5 mL1 tbsp = 15 mL
V = mL
27.剂量计算中等
024681010 mL

一名体重 6 kg 的儿童按 5 mg/kg 处方用药。原液浓度为 25 mg/mL。请抽取剂量:应给多少体积 V?

6 kg5 mg/kg25 mg/mL
V = mL
28.剂量计算困难
50k 件250 mL? mL/h2000 件/h

一袋输液在 250 mL 中含 50000 单位药物。医嘱为每小时 2000 单位。泵速 R 应设为多少 mL/h?

50000 件/250 mL2000 件/h
R = mL/h
29.静脉输液速度中等
370 mL剩余? mL/h4 h 剩余

医嘱要求在 6 小时内输入 500 mL。2 小时后你发现袋中还剩 370 mL,而输液仍须按时完成。 必须把泵重新设定为多少 mL/h 的速率 R?

500 mL / 6 h经过 2 h: 370 mL
R = mL/h
30.静脉输液速度困难
140 mL剩余? mL/h2 h 剩余

医嘱要求在 8 小时内输入 500 mL。6 小时后你发现袋中还剩 140 mL,而输液仍须按时完成。 原来的泵速必须提高百分之多少 Δ?

500 mL / 8 h经过 6 h: 140 mL
Δ = %
31.静脉输液与液体平衡中等
入量出量12 小时班次牛奶200 mL茶150 mL静脉输液75 mL/h × 12 h静脉抗生素1 × 100 mL尿液275 mL尿液450 mL尿液150 mL尿液375 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。

牛奶: 200 mL茶: 150 mL静脉输液: 75 mL/h × 12 h静脉抗生素: 1 × 100 mL
I = mL
32.静脉输液与液体平衡困难
500 mL50 mL 已输入50 mL/h09:30t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 50 mL/h 输注。到 09:30 时已输入 50 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL50 mL 已输入50 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 轻度受限; 潮湿程度: 偶尔潮湿; 活动: 经常步行; 活动能力: 轻度受限; 营养: 充足; 摩擦力和剪切力: 无明显问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 28 次/分,SpO₂ 93%正在补充吸氧,血压 100/60 mmHg,脉搏 98 次/分,清醒,体温 34.8 °C。患者属于哪个临床风险组?点击它。

RR 28SpO₂ 93%O₂SBP 100HR 98AT 34.8 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: A · The bell, placed lightly on the skin

为什么是这个答案

The bell picks up low-pitched sounds and must be held lightly. The diaphragm, pressed firmly, is used for high-pitched sounds such as normal breath, bowel and heart sounds.

答案

A · The bell, placed lightly on the skin
2.护理学基础

答案: C · Dehydration from fluid loss

为什么是这个答案

Diarrhoea causes loss of water and electrolytes. Postural dizziness and concentrated low-volume urine show dehydration, which needs fluid replacement, electrolyte checks and close monitoring.

答案

C · Dehydration from fluid loss
3.感染控制与患者安全

答案: B · Lymphocytes

为什么是这个答案

Lymphocytes increase in many viral infections. Neutrophils rise mainly with bacterial infections, and eosinophils with allergies and parasites.

答案

B · Lymphocytes
4.感染控制与患者安全

答案: A · 新近出现意识混乱、正在使用镇静剂、步态不稳的老年患者

为什么是这个答案

新出现的意识混乱、使用镇静剂和步态不稳都是主要的跌倒危险因素。该患者需要低位床、定时协助如厕、密切观察和用药复核等措施。

答案

A · 新近出现意识混乱、正在使用镇静剂、步态不稳的老年患者
5.优先排序与委派

答案: C · 无并发症阑尾切除术后第 3 天,能进食,使用口服镇痛药

为什么是这个答案

阑尾切除术后的患者病情稳定,能进食,口服镇痛即可控制。肌钙蛋白结果未出、氧需求上升和新发热,都意味着患者的病程尚不明朗。

答案

C · 无并发症阑尾切除术后第 3 天,能进食,使用口服镇痛药
6.优先排序与委派

答案: D · Level 2

为什么是这个答案

Active suicidal ideation with a plan is a high-risk situation, so the patient is ESI level 2. They need prompt evaluation and a safe environment with close observation.

答案

D · Level 2
7.临床护理

答案: C · 过敏反应的征象,如皮疹、哮鸣或肿胀

为什么是这个答案

首剂有发生过敏性休克的风险。注意皮疹、荨麻疹、肿胀、哮鸣、气促和血压下降。

答案

C · 过敏反应的征象,如皮疹、哮鸣或肿胀
8.临床护理

答案: A · Too-rapid correction can cause osmotic demyelination in the brain

为什么是这个答案

In chronic hyponatraemia brain cells adapt to the low tonicity. A rapid rise in sodium draws water out too fast and can cause osmotic demyelination, so the correction rate is limited and sodium is checked often.

答案

A · Too-rapid correction can cause osmotic demyelination in the brain
9.实验室检查值与电解质

答案: A · From the right arm

为什么是这个答案

Venipuncture, blood pressure readings and IV lines are avoided in the arm with an AV fistula or graft, to prevent damage, clotting and infection of the access. Only the dialysis team uses the access, for dialysis.

答案

A · From the right arm
10.实验室检查值与电解质

答案: D · 它的作用可预测,所以不需要常规凝血检查

为什么是这个答案

阿哌沙班等直接口服抗凝药在固定剂量下作用可预测,因此不需要常规 INR 检测。应监测肾功能和肝功能、依从性以及出血征象,而 INR 不能可靠地反映其作用。

答案

D · 它的作用可预测,所以不需要常规凝血检查
11.药理学

答案: D · A modified-release (extended-release) tablet

为什么是这个答案

Crushing modified-release products destroys the release mechanism and can cause toxic peaks. Enteric-coated tablets should also not be crushed; the pharmacist can advise on liquid or other forms.

答案

D · A modified-release (extended-release) tablet
12.药理学

答案: C · Oral vancomycin is not absorbed, so it reaches high levels in the colon

为什么是这个答案

Oral vancomycin stays in the gut and acts directly on C. difficile in the colon. IV vancomycin is not excreted into the gut in useful amounts, so it does not treat this infection.

答案

C · Oral vancomycin is not absorbed, so it reaches high levels in the colon
13.内外科护理:心血管与呼吸

答案: A · CT pulmonary angiography

为什么是这个答案

CT pulmonary angiography (CTPA) shows filling defects in the pulmonary arteries. It uses iodinated contrast, so renal function and contrast allergy are checked. A ventilation–perfusion (V/Q) scan is an alternative, for example in pregnancy or renal impairment.

答案

A · CT pulmonary angiography
14.内外科护理:心血管与呼吸

答案: C · Low oxygen saturation is not explained by anxiety; PE must be excluded

为什么是这个答案

Panic-related hyperventilation causes respiratory alkalosis but normal oxygen saturation. Hypoxaemia with tachycardia in a woman taking oestrogen suggests PE. She needs oxygen, urgent medical assessment and investigation. Paper-bag rebreathing is unsafe and can worsen hypoxaemia.

答案

C · Low oxygen saturation is not explained by anxiety; PE must be excluded
15.内外科护理:神经、内分泌与肾脏

答案: B · A patient with a history of angina

为什么是这个答案

Triptans constrict blood vessels, including the coronary arteries. They are contraindicated in coronary artery disease, previous stroke and uncontrolled hypertension.

答案

B · A patient with a history of angina
16.内外科护理:神经、内分泌与肾脏

答案: D · A patient on insulin for DKA whose potassium is now 2.9 mmol/L

为什么是这个答案

Insulin drives potassium into cells, and a potassium of 2.9 mmol/L during DKA treatment can cause life-threatening arrhythmias. The insulin rate and potassium replacement need urgent review under the protocol. The other patients are stable.

答案

D · A patient on insulin for DKA whose potassium is now 2.9 mmol/L
17.内外科护理:消化、围手术期与肿瘤

答案: D · 镇静加深通常先于呼吸抑制出现

为什么是这个答案

镇静评分常在呼吸频率下降之前就恶化。监测镇静程度(例如使用镇静量表)以及呼吸频率和血氧饱和度,有助于及早发现阿片类药物中毒。镇静加深意味着应暂停下一剂并复评患者。

答案

D · 镇静加深通常先于呼吸抑制出现
18.内外科护理:消化、围手术期与肿瘤

答案: D · Consider an alternative; if an NSAID is needed, add a PPI

为什么是这个答案

Older age and a previous ulcer greatly increase NSAID-related bleeding. Safer options are considered first; if an NSAID is needed, the lowest effective dose for the shortest time is used with gastroprotection such as a PPI.

答案

D · Consider an alternative; if an NSAID is needed, add a PPI
19.产科护理

答案: A · Moderate exercise like walking or swimming is encouraged

为什么是这个答案

Moderate exercise is safe and beneficial for most pregnant women. Contact sports, activities with a high fall risk and scuba diving are avoided, as is lying flat on the back for long periods later in pregnancy.

答案

A · Moderate exercise like walking or swimming is encouraged
20.产科护理

答案: C · Wean the oxygen to the target saturation range

为什么是这个答案

Hyperoxia increases the risk of retinopathy of prematurity and lung injury. Oxygen is titrated to the prescribed target saturation range rather than to 100%.

答案

C · Wean the oxygen to the target saturation range
21.儿科护理

答案: B · 2 seconds or less

为什么是这个答案

A capillary refill time of 2 seconds or less is normal. A longer time suggests poor perfusion, as in dehydration or shock, though a cold environment can also prolong it.

答案

B · 2 seconds or less
22.儿科护理

答案: D · It works best before any exposure to the virus, and young adolescents respond strongly

为什么是这个答案

HPV is passed on through sexual contact, so vaccination is most effective before any exposure. Younger adolescents also produce a strong antibody response. The vaccine protects against HPV types that cause cervical and other cancers and genital warts.

答案

D · It works best before any exposure to the virus, and young adolescents respond strongly
23.精神科护理

答案: C · 急性肌张力障碍

为什么是这个答案

急性肌张力障碍发生在开始使用或增加抗精神病药后数小时至数日内,尤其见于年轻男性。按处方使用抗胆碱能药(如苯扎托品或丙环定)或苯海拉明治疗。

答案

C · 急性肌张力障碍
24.精神科护理

答案: A · A newly admitted man with depression who says he has given away his dog and written letters to his children

为什么是这个答案

Giving away pets or possessions and writing goodbye letters are warning signs of a suicide plan. This patient needs immediate assessment; the others have needs that can safely wait a little.

答案

A · A newly admitted man with depression who says he has given away his dog and written letters to his children
25.护理数学与单位换算

答案: 3:45 AM

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

03 → 3 AM

答案

3:45 AM

答案

3:45 AM
26.护理数学与单位换算

答案: V = 132.5 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

½ 杯 = 0.5·240 = 120 mL
1 tsp = 1·5 = 5 mL
½ tbsp = 0.5·15 = 7.5 mL

相加

V = 120 + 5 + 7.5 = 132.5 mL

答案

V = 132.5 mL
27.剂量计算

答案: V = 1.2 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 5·6 = 30 mg

体积

V = 30/25 = 1.2 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 1.2 mL
28.剂量计算

答案: R = 10 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

50000/250 = 200 件/mL

泵速

R = 2000/200 = 10 mL/h

答案

R = 10 mL/h
29.静脉输液速度

答案: R = 92.5 mL/h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

500/6 = 83.33 mL/h

新速率

R = 370/4 = 92.5 mL/h

答案

R = 92.5 mL/h

许多医院允许在不重开医嘱的情况下进行不超过 25% 的此类调整;请查阅本院规定。

30.静脉输液速度

答案: Δ = 12 %

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

500/8 = 62.5 mL/h

新速率

R = 140/2 = 70 mL/h

变化百分比

Δ = (70 − 62.5)/62.5·100% = 12%

答案

Δ = 12%

许多医院允许在不重开医嘱的情况下进行不超过 25% 的此类调整;请查阅本院规定。

31.静脉输液与液体平衡

答案: I = 1350 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 200 + 150 = 350 mL
静脉输液: 75·12 = 900 mL
静脉抗生素: 1·100 = 100 mL
I = 1350 mL

答案

I = 1350 mL
32.静脉输液与液体平衡

答案: t = 9 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 50 = 450 mL

时间

t = 450/50 = 9 h

答案

t = 9 h

约为 9 h 00 min,所以袋子大约在 18:30 输完。

33.临床评估评分

答案: B = 19

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 轻度受限 → 3
潮湿程度: 偶尔潮湿 → 3
活动: 经常步行 → 4
活动能力: 轻度受限 → 3
营养: 充足 → 3
摩擦力和剪切力: 无明显问题 → 3

相加

Braden 总分 = 3 + 3 + 4 + 3 + 3 + 3 = 19

答案

B = 19
34.临床评估评分

答案: 高

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 28/min → 3
SpO₂ 93% → 2
吸氧 → 2
SBP 100 mmHg → 2
HR 98/min → 1
清醒 (A) → 0
T 34.8 °C → 3

总分和红色分值

NEWS2 = 3 + 2 + 2 + 2 + 1 + 0 + 3 = 13
至少有一个参数得 3 分。

风险组

高

答案

高

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions